# SDR V0DR2011007

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: M4000AC3
- Condition: Seized
- Location: Vent Blower
- Part time: 924 hours
- Component: Vent Blower, EM630
- Component part number: 11438002811
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED BRUSH, CHANGE THE REPAIR THE TECH NOTED NOISE FROM THE BEARINGS.  INSP REVEALED THE ARMATURE, 1 OF THE (COMMUTATOR END) BEARINGS HAD FAILED.  A VISUAL INSP OF THE BEARING REVEALED THE GREASE HAD SEEPED PAST THE SEALED AREA AND THE BEARING WOULD NOT SPIN FREELY BY HAND.  BOTH BEARINGS WERE R & R NO OTHER DISCREPANCIES NOTED.
